# SDR ABXA010651

- Difficulty date: December 25, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- Aircraft time: 55,806 hours, 58,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN EMERGENCY LIGHTS WERE SELECTED ON, THE PEANUT LIGHTS DID NOT ILLUMINATE.  REPLACED THE EMERGENCY LIGHT BATTERY/CHARGER PACK IAW DC-9 MM.
